MAUDE Adverse Event Report: STERIS CANADA ULC AMSCO 5052 WASHER/DISINFECTOR

STERIS CANADA ULC AMSCO 5052 WASHER/DISINFECTOR
Model Number 5052
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 06/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an employee obtained a cut on their finger while operating their amsco 5052 washer.Medical treatment was sought and administered.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the amsco 5052 washer/disinfector and found it to be operating properly.No repairs were required, and the unit was returned to service.The amsco 5052 washer/ disinfector operator manual states (1-1), "warning - personal injury hazard: risk of pinch point between door and threshold when the door opens.Keep fingers away from threshold." the steris account manager offered in-service training on the proper use and operation of the amsco 5052 washer/disinfector; however, the customer declined the in-service training.No additional issues have been reported.

Brand Name
AMSCO 5052 WASHER/DISINFECTOR
Common Device Name
DISINFECTOR
Manufacturer (Section D)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key17343546
Report Number9680353-2023-00027
Device Sequence Number6903572
Product Code MEC
UDI-Device Identifier00724995152062
UDI-Public00724995152062
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5052
Device Catalogue NumberFH14
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Initial Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown